×

Found 1,160 Documents (Results 1–100)

100
MathJax

Comparison theorems for elliptic inequalities with lower-order derivatives that take into account the geometry of the domain. (English. Russian original) Zbl 1485.35089

Dokl. Math. 104, No. 2, 250-253 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 500, 35-39 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Null-controllability and control cost estimates for the heat equation on unbounded and large bounded domains. (English) Zbl 1483.35300

Kerner, Joachim (ed.) et al., Control theory of infinite-dimensional systems. Contributions of the workshop, Fernuniversität Hagen, Hagen, Germany, January 10–12, 2018. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 277, 117-157 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Pathology of essential spectra of elliptic problems in periodic family of beads threaded by a spoke thinning at infinity. (English) Zbl 1467.35226

MSC:  35P05 35J57
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software